# SDR MWEA96354

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shovel Clip
- Condition: Corroded
- Location: Bs 110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, A SHOVEL CLIP WAS FOUND CORRODED AT STA 110, LONG 21R.  INSTALLED A NEW CLIP IAW SRM 51-30-2 AND 51-30-5.
